MAUDE Adverse Event Report: ENTERRA MEDICAL, INC. ENTERRA II IPG; GASTRIC STIMULATOR

ENTERRA MEDICAL, INC. ENTERRA II IPG; GASTRIC STIMULATOR
Model Number 37800
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 06/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient states she has an enterra device in her stomach, and it's giving her extreme pain and she would like it removed today.Patient reporting side effects post implant.Patient reports that her stomach is giving her grief and she has been having aches, pains, jolts since her device was placed.She wants it out of her body asap.She reports that she has notified her hcp and that provider adjusted it first, then later turned it off.However, she reports that she continues to experience these symptoms.She has called for a follow up appt and states that she is scheduled for (b)(6) which is the earliest available.Encouraged patient to contact office to explain her symptoms and ask about sooner appt availability.

Brand Name
ENTERRA II IPG
Common Device Name
GASTRIC STIMULATOR
Manufacturer (Section D)
ENTERRA MEDICAL, INC.
5353 wayzata blvd., ste. 400
saint louis park MN 55416
MDR Report Key22718951
Report Number3027386225-2025-00103
Device Sequence Number18443164
Product Code LNQ
UDI-Device Identifier00763000449704
UDI-Public00763000449704
Combination Product (Y/N)N
PMA/510(K) Number
H990014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number37800
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexFemale